# SDR SWAA2013111122073

- Difficulty date: November 4, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 28,423 hours, 16,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 148A0922
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB AT FLOOR LEVEL CRACKED AT STATION 1016, LBL 35.  R & R WEB IAW SRM & DRAWING.
